Anisotropic dilations of shift-invariant subspaces and approximation properties in L2(Rd)

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10045/52993
Información del item - Informació de l'item - Item information
Título: Anisotropic dilations of shift-invariant subspaces and approximation properties in L2(Rd)
Autor/es: Cifuentes, Patricio | San Antolín Gil, Ángel | Soto-Bajo, Moisés
Grupo/s de investigación o GITE: Curvas Alpha-Densas. Análisis y Geometría Local
Centro, Departamento o Servicio: Universidad de Alicante. Departamento de Matemáticas
Palabras clave: Anisotropic Sobolev spaces | Approximate continuity | Approximation order | Density order | Expansive linear maps | Shift-invariant spaces | Spectral function
Área/s de conocimiento: Análisis Matemático
Fecha de publicación: abr-2015
Editor: Wiley-VCH Verlag GmbH & Co. KGaA
Cita bibliográfica: Mathematische Nachrichten. 2015, 288(5-6): 525-539. doi:10.1002/mana.201300319
Resumen: Let A be an expansive linear map in Rd. Approximation properties of shift-invariant subspaces of L2(Rd) when they are dilated by integer powers of A are studied. Shift-invariant subspaces providing approximation order α or density order α associated to A are characterized. These characterizations impose certain restrictions on the behavior of the spectral function at the origin expressed in terms of the concept of point of approximate continuity. The notions of approximation order and density order associated to an isotropic dilation turn out to coincide with the classical ones introduced by de Boor, DeVore and Ron. This is no longer true when A is anisotropic. In this case the A-dilated shift-invariant subspaces approximate the anisotropic Sobolev space associated to A and α. Our main results are also new when S is generated by translates of a single function. The obtained results are illustrated by some examples
Patrocinador/es: The first author is supported in part by MEC/MICINN grants MTM2010-16518 and MTM2013-40945-P (Spain). The second author was partially supported by MEC/MICINN grant MTM2011-27998 (Spain). The third author is supported in part by MEC/MlClNN grant MTM2013-40945-P (Spain).
URI: http://hdl.handle.net/10045/52993
ISSN: 0025-584X (Print) | 1522-2616 (Online)
DOI: 10.1002/mana.201300319
Idioma: eng
Tipo: info:eu-repo/semantics/article
Derechos: © 2014 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Revisión científica: si
Versión del editor: http://dx.doi.org/10.1002/mana.201300319
Aparece en las colecciones:INV - CADAGL - Artículos de Revistas

Archivos en este ítem:
Archivos en este ítem:
Archivo Descripción TamañoFormato 
Thumbnail2015_Cifuentes_etal_MathNachr_final.pdfVersión final (acceso restringido)245,2 kBAdobe PDFAbrir    Solicitar una copia


Todos los documentos en RUA están protegidos por derechos de autor. Algunos derechos reservados.